# SDR DALA2019011000150

- Difficulty date: January 10, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,373 hours, 50,898 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Nut
- Condition: Defective
- Location: Light Terminal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS AND SMOKE CAME FROM WING LANDING LIGHT SWITCH DURING EXTENSION. R/R LT AND RT LANDING LIGHT SWITCHES PER MD88 AMM 33-41. DURING REPLACEMENT THOROUGHLY INSP WIRES AND TERM IN ADJACENT AREAS FOR BURN MARKS AND DEGRADATION. NO SIGNS OF TROUBLE. AFTER REPLACEMENT, PROBLEM STILL REMAINED. AFTER REMOVING LT SWITCH FOUND BURN MARKS ON B1 TERM OF LIGHT SWITCH. SWITCH TERM MAKING CONTACT WITH TRIM NUT. REPLACED TRIM NUT AND SCREW WITH APPROPRIATE SIZED HARDWARE. SWITCH NO LONGER MAKING CONTACT. ALL SWITCHES CHECK GOOD. OK FOR SVC. (LP4893064)
